Differential and Integral Equations

An approximation scheme for the solutions of the Hamilton-Jacobi equations with max-min Hamiltonians in Hilbert spaces

Teodor Havârneanu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Using the notion of viscosity solutions for Hamilton-Jacobi equation and the theory of differential games, a Trotter formula for Hamilton-Jacobi equations with max-min Hamiltonians is given.

Article information

Source
Differential Integral Equations, Volume 8, Number 4 (1995), 867-875.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369055615

Mathematical Reviews number (MathSciNet)
MR1306596

Zentralblatt MATH identifier
0815.49023

Subjects
Primary: 49L20: Dynamic programming method
Secondary: 35F20: Nonlinear first-order equations

Citation

Havârneanu, Teodor. An approximation scheme for the solutions of the Hamilton-Jacobi equations with max-min Hamiltonians in Hilbert spaces. Differential Integral Equations 8 (1995), no. 4, 867--875. https://projecteuclid.org/euclid.die/1369055615


Export citation